Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/42518
Title: The limit property for the interior solid angles of some refinement schemes for simplicial meshes
Authors: Suárez, José P. 
Moreno T.
UNESCO Clasification: 12 Matemáticas
1206 Análisis numérico
Keywords: Simplices
Simplicial meshes
Mesh refinement
Solid angle
Issue Date: 2015
Journal: Journal of Computational and Applied Mathematics 
Abstract: We prove that both, the repeated interior point based subdivision and the LE m-section (m≥4) of an initial n-simplex inRn(n≥2), produce a sequence of simplicial meshes with minimum interior solid angles converging to zero.
URI: http://hdl.handle.net/10553/42518
ISSN: 0377-0427
DOI: 10.1016/j.cam.2014.08.004
Source: Journal of Computational and Applied Mathematics[ISSN 0377-0427],v. 275, p. 135-138
URL: https://api.elsevier.com/content/abstract/scopus_id/84908190384
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

3
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

2
checked on Mar 30, 2025

Page view(s)

121
checked on Jan 18, 2025

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.